Can avelox increase heart rate?

Generally shouldn't . Caution is advised if there is already qt prolongation (abnormally slow electrical "resetting" of the heart between beats), because of a risk of further qt prolongation and potentially dangerous arrhythmias. Otherwise, Avelox does not seem to be associated with palpitations or hr elevation.

Related Questions

I was prescribed prednisone, choledyl and avelox for sinusitis. Is it safe to take these medwith heart rate irregularities (pvc pac and taccycardia).

Close follow up. Choledyl is a bronchodilator that may increase your heart rate and induced more PVC and pac. I think is not available in usa but i may be wrong. Prednisone is an anti-inflammatory agent and should be safe. Avelox is an antibiotic that if used with Prednisone and for long period of time may increase the risk of tendinitis/tendon rupture specially aquiles tendon. Close follow up need it. Read more...
Sinusitis. Choledyl can produce accelerated heart rates. Avelox may cause a rare heart problem called qt prolongation. If you are being treated for an abnormal heartbeat, make sure the doctor is aware of it. Does not sound as if they are. Good to be cautious. Stay safe and get better. Read more...

Why does increased heart rate after I use inhaler?

Inhaler use. Depending on the inhaler you are using there are possible side effects. Albuterol which is a common rescue asthma inhaler can cause your heart race to increase. Discuss this with your physician. Read more...

I know nicotine is a vasoconstrictor--does raise the heart rate?

Yes and no. As nicotine constricts the coronaries, it also increases vascular resistance to blood flow. For the heart muscle to receive adequate blood flow , it has to increase heart rate so that per unit of time and rate, diminished blood flow is compensated. Subsequently, cardiac output increases and blood pressure will also increase. A severely high BP may in time slow down heart rate as a reflex mechanism. Read more...

I was hospitalized for slow heart rate, what can I do on my own to raise my heart rate?

Check meds. If there is truly a problem with an abnormally slow heart rate, then there is little that the patient can do. One of the most common causes of slow heart rate is medications, and your doctors should review any meds (or supplements) to see that this is not the problem. Heart rate slow enough to cause fainting or other major symptoms may require treatment with a pacemaker. Read more...
Nothing much. Unless you're taking certain meds that can slow the hr, nothing you can do to increase your resting hr.There are a few potential causes for sinus bradycardia but make sure you don't have something else such as heart block. Assuming you were hospitalized because of symptomatic bradycardia (slow hr), you need further eval. And f/u with a cardiologist and possibly an electrophysiologist. Good luck. Read more...
Watch for symptoms. . Sometimes theophylline might help but may cause other problems eg. Anxiety. Diagnosis of the cause of low heart is the first step to treatment. Thyroid function may also need to be evaluated. Holter may be useful. Need to see cardiologist / electrophysiologist. Read more...